# SDR GLBA201201031

- Difficulty date: January 3, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 33,439 hours, 42,319 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 24929412
- Part serial: 3637
- Condition: Failed
- Location: Cockpit
- Part time: 1,508 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, F/O ALTIMETER BEGAN SMOKING, SAW FLAME AND SMOKE INSIDE OF ALTIMETER, WENT OUT ON ITS OWN AFTER 5-10 SECONDS.  MX REPLACED THE ALTIMETER IAW TC 1900-3412.04 AND C/W FAR 43 E(A)(C).  OPS CHECKED GOOD.
